May 7, 2003
hi started meds with viramune after 10 ays got a rash viral load is high and cd 4 40 switched to sustiva is this a good choice?what about side effects what would you recomend, somethin safe with the least of side effects i had toxoplasmosis recently THANX
Response from Dr. Young
Side effects to efavirenz are very well characterized; include mild rash (in a minority of persons) and central nervous system reactions (feeling uncoordinated, vivid dreams or difficulty sleeping). The later symptoms usually fade away in a matter of days after starting. Because these symptoms are worse within the first several hours after taking the medication, we recommend taking efavirenz shortly before going to bed. -BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Muscle Ache After Giving Oral Sex Does It Mean I Have HIV
- Vomiting After Receiving Oral Sex Worried I Have HIV
- Vomiting After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- White Tongue After Receiving Oral Sex Worried I Have HIV
- Causes Of Vaginal Bleeding After Sex
- What Are Some Short-term Effects Of Std's?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.